# SDR UALA2009121403853

- Difficulty date: December 10, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 38,098 hours, 4,778 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Condition: Unsecure
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENG START APU BLEED VALVE APPEARS TO MAKE NOISE HEARD AT DOOR 3&4.  OPENED ACCESS TO LT F/A CREW REST AREA, LT SIDE OF AFT CARGO PIT, MAIN GEAR DOORS, AND APU AREA. INSPECTED ALL DUCTS FROM MLG BULKHEAD TO APU. FOUND LOOSE DUCT AT EXHAUST DUCT ADP1, SECURED DUCT CHECKED SYSTEM WITH PRESSURIZED BY ADP. NO NOISE VIBRATION NOTED, PRECAUTIONALLY CHECKED APU DUCT FROM APU ISOLATION DUCT TO WHEEL WELL-NO LEAK NOTED. ALL DUCTS SECURE IN NORMAL CONDITION. PERFORMED 2 ENG START, FOLLOWED BY 1 ENG AT A TIME, THEN 2 ENG START W-PACKS ON, AND FINALLY 2 ENG NORMAL START. NO ABNORMAL NOISE NOTED.
